| Model Number |
MMT-551NAB |
| Medical Device Problem Code |
Device Difficult to Program or Calibrate (1496)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/14/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump had button error and it does not respond anymore.The customer¿s blood glucose level was 250 mg/dl.Customer also advised to observed time clock for one minute to verify if the time advanced.Customer was unable to clear the alarm.Customer stated that the time was advanced.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The device will be returned for analysis.